# SDR 2013FA0000043

- Difficulty date: January 16, 2013
- Submitted: January 23, 2013
- Operation: General aviation
- Aircraft: N366EV
- Make and model: Snias SA330J
- Aircraft serial: 1201
- Aircraft time: 6,715 hours
- Engine: Tmeca TURMO4C
- Engine time: 5,060 hours, 6,514 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 9580110420
- Part serial: 1176
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 5,060 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL COOLER LEAKAGE FOUND DURING DAILY INSPECTION PRIOR TO FLIGHT. COOLER REPLACED WITH A SERVICEABLE UNIT FROM ANOTHER ENGINE. COOLERS ARE BEING REPAIRED/REBUILT.
